Free Access
Issue
ESAIM: COCV
Volume 18, Number 4, October-December 2012
Page(s) 930 - 940
DOI https://doi.org/10.1051/cocv/2011189
Published online 16 January 2012
  1. V. Benci, On critical point theory for indefinite functionals in presence of symmetries. Trans. Amer. Math. Soc. 274 (1982) 533–572. [CrossRef] [MathSciNet] [Google Scholar]
  2. H. Brézis and L. Nirenberg, Positive solutions of nonlinear elliptic equations involving critical exponents. Comm. Pure Appl. Math. 34 (1983) 437–477. [CrossRef] [MathSciNet] [Google Scholar]
  3. M. Chipot, I. Shafrir and M. Fila, On the solutions to some elliptic equations with nonlinear boundary conditions. Advances Differential Equations 1 (1996) 91–110. [MathSciNet] [Google Scholar]
  4. J. Fernández Bonder and J.D. Rossi, Existence results for the p-Laplacian with nonlinear boundary conditions. J. Math. Anal. Appl. 263 (2001) 195–223. [CrossRef] [MathSciNet] [Google Scholar]
  5. J. Fernández Bonder, J.P. Pinasco and J.D. Rossi, Existence results for a Hamiltonian elliptic system with nonlinear boundary conditions. Electron. J. Differential Equations 1999 (1999) 1–15. [Google Scholar]
  6. D.W. Huang and Y.Q. Li, Multiplicity of solutions for a noncooperative p-Laplacian elliptic system in RN. J. Differential Equations 215 (2005) 206–223. [CrossRef] [MathSciNet] [Google Scholar]
  7. W. Krawcewicz and W. Marzantowicz, Some remarks on the Lusternik-Schnirelman method for non-differentiable functionals invariant with respect to a finite group action. Rocky Mt. J. Math. 20 (1990) 1041–1049. [CrossRef] [Google Scholar]
  8. Y.Q. Li, A limit index theory and its application. Nonlinear Anal. 25 (1995) 1371–1389. [CrossRef] [MathSciNet] [Google Scholar]
  9. F. Lin and Y.Q. Li, Multiplicity of solutions for a noncooperative elliptic system with critical Sobolev exponent. Z. Angew. Math. Phys. 60 (2009) 402–415. [CrossRef] [MathSciNet] [Google Scholar]
  10. J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces I. Springer, Berlin (1977). [Google Scholar]
  11. P.L. Lions, The concentration-compactness principle in the caculus of variation : the limit case, I. Rev. Mat. Ibero. 1 (1985) 45–120. [CrossRef] [Google Scholar]
  12. P.L. Lions, The concentration-compactness principle in the caculus of variation : the limit case, II. Rev. Mat. Ibero. 1 (1985) 145–201. [CrossRef] [Google Scholar]
  13. K. Pflüger, Existence and multiplicity of solutions to a p-Laplacian equation with nonlinear boundary condition, Electron. J. Differential Equations 10 (1998) 1–13. [CrossRef] [Google Scholar]
  14. S. Terraccini, Symmetry properties of positive solutions to some elliptic equations with nonlinear boundary conditions. Differential Integral Equations 8 (1995) 1911–1922. [MathSciNet] [Google Scholar]
  15. H. Triebel, Interpolation Theory, Function Spaces, Differential Operators. North- Holland, Amsterdam (1978). [Google Scholar]
  16. M. Willem, Minimax Theorems. Birkhäuser, Boston (1996). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.